MathSciNet Relay Station
MathSciNet bibliographic data
MR583216 05A17
Edelman, Paul H. Chain enumeration and noncrossing partitions. Discrete Math. 31 (1980), no. 2, 171–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement